# SDR SCNA20191025209

- Difficulty date: October 19, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 49,911 hours, 23,185 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lock Plate
- Condition: Gouged
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE LOCK PLATE AT FWD CORNER OF PANEL # 192CR-2 ON A BODY FAIRING RIGHT SIDE HAS A GOUGE. (DOT NO. SKN 002). INSTALLED NEW BASE PLATE P/N 149A7185-3 IAW B737-800 SRM 51-40-02 STEP 4.B.(1-5).
